# SDR REXA2017101701101

- Difficulty date: October 17, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 26,512 hours, 23,942 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P4010021
- Condition: Inoperative
- Location: First Officer'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F.O. FLASHLIGHT LED INOPERATIVE.  R & R THE FLASHLIGHT BATTERY IAW CMM 25-60-02.  OPS CHECKED GOOD.
